Tokyo Journal of Mathematics

A Characterization of the Poisson Kernel on the Classical Real Rank One Symmetric Spaces

Takeshi KAWAZOE

Full-text: Open access

Article information

Source
Tokyo J. Math., Volume 15, Number 2 (1992), 365-379.

Dates
First available in Project Euclid: 1 April 2010

Permanent link to this document
https://projecteuclid.org/euclid.tjm/1270129462

Digital Object Identifier
doi:10.3836/tjm/1270129462

Mathematical Reviews number (MathSciNet)
MR1197104

Zentralblatt MATH identifier
0803.43002

Citation

KAWAZOE, Takeshi. A Characterization of the Poisson Kernel on the Classical Real Rank One Symmetric Spaces. Tokyo J. Math. 15 (1992), no. 2, 365--379. doi:10.3836/tjm/1270129462. https://projecteuclid.org/euclid.tjm/1270129462


Export citation